# SDR DALA2017012300572

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- Aircraft time: 66,551 hours, 47,710 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cam
- Condition: No Test
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE MECHANISM CAM FAILS TORQUE CHECK IAW STEP 12 OF AMDS 5350-01077-0101. ADJUSTED IAW AMM 53-53-02-201, OPS CHECKED GOOD, OK FOR SERVICE IAW AMDS 5350-01077-0101.
